MAUDE Adverse Event Report: OSTEOREMEDIES, LLC REMEDY HIP SPACER

OSTEOREMEDIES, LLC REMEDY HIP SPACER
Model Number RHSTMD
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation were inconclusive based upon the information available and the evaluation of the explant image.The event appears may be due to the head and stem not properly fixed during implantation.It is unknown if the patient followed surgeon's instructions for partial weight-bearing.
 
Event or Problem Description
Seven days post-operative the patient was rising from a sitting position and heard a sound in their hip.The patient went to the doctor and it was identified that the femoral head had disassociated from the femoral stem.A revision surgery was performed and the spacer was replaced with a new spacer.

Brand Name
REMEDY HIP SPACER
Common Device Name
HIP SPACER
Manufacturer (Section D)
OSTEOREMEDIES, LLC
6075 poplar ave
memphis TN 38119
MDR Report Key6747113
Report Number3010537287-2017-00006
Device Sequence Number13616446
Product Code KWL
UDI-Device Identifier00855195006265
UDI-Public00855195006265
Combination Product (Y/N)N
PMA/510(K) Number
K112470
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRHSTMD
Device Catalogue NumberRHSTMD
Device Lot NumberOR00444
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight91